ZIMMER BIOMET, INC. COMP REV MINI TRAY STD COCR +0 OFFSET; SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES
Back to Search Results |
| Catalog Number |
110031399 |
| Medical Device Problem Codes |
Mechanical Jam (2983); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Joint Impingement (4834)
| Date of Event |
09/30/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: medical products: item#: 110031424, standard 36mm diameter bearing; lot#: 66272842.Item#: 115310, comp rvrs shldr glnsp std 36mm; lot#: j7569381.Item#: 115396, comp rvs cntrl 6.5x30mm st/rst; lot#: 66624463.Item#: 010000589, comp rvrs 25mm bsplt ha+adptr; lot#: 66269110.Item#: 180554, comp lk scr 3.5hex 4.75x35 st; lot#: 65965087.Item#: 180553, comp lk scr 3.5hex 4.75x30 st; lot#: 66021367.Item#: 180559, comp nlk scr 3.5hex 4.75x25 st; lot#: 66543429.Item#: 113634, comp primary stem 14mm mini; lot#: 66283594.G2: foreign: australia.H3: customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product was discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the patient underwent an initial right shoulder arthroplasty approximately one (1) year and three (3) months ago.Subsequently, the patient underwent a revision surgery approximately a month and a half ago due to impingement and pain.During the revision, noted notch impingement.The glenosphere, humeral tray, and bearing were exchanged without complications, the baseplate, four screws, and humeral stem remained implanted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h2, h3, h6, h11.Visual examination of the provided photos identified the explanted items.However, as the products were not returned, no further analysis could be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records were provided and reviewed by a health care professional.Review of the available record identified the following: right revision tsr due to pain/impingement (notch impingement), cephalic vein injured during scar dissection, tied off.Root cause has been identified as notch type impingement or scapular notching is attributed to the baseplate, taper adapter and glenophere.These items dictate the offset that will prevent the bearing from coming in to contact with the glenoid bone.These items are all captured under the linked complaint.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
Attempts have been made and no further information has been provided.